gastroenterologist-icon
Gastric problem
I am using liv 52 syrup for 1 month as i have had a gas problem 4 months back should i continue the syrup or not
4218 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Follow some life style changes : stop tea coffee. Avoid spicy food. Don't eat cabbage / capsicum/ don't drink / eat citrus fruits. If symptoms persists then It's better to get a upper Gastroscopy done to rule out ulcers/ erosions/ presence of H.pylori infection. By then you can take tab. PANTODAC DSR (1-0-1) HALF AN HOUR BEFORE MEAL FOR 7 DAYS. Sup.
Next Steps
don't take unnecessary drugs until its required  . YOU are young now, believe in natural diet.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.